# SDR V0XD20151030233

- Difficulty date: October 26, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N162GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 26,730 hours, 18,128 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CTR SEAT RAIL CORRODED, BETWEEN FS 485.00 TO 581.00.  REMOVED CORRODED SEAT TRACK & REPLACED WITH NEW SEAT TRACK IAW REO 670-53-00-343.
